# SDR RRXA96033

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Nr4 Eng Fire Det
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE IN CRUISE HAD AN INTERMITTENT FIRE WARNING, THROTTLE WAS RETARDED TO IDLE, BLEED AND GENERATOR WERE TURNED OFF.  LIGHT WENT OUT, LATER FIRE WARNING CAME ON AGAIN STEADY.  ENGINE WAS SHUTDOWN AND FIRE BOTTLES DISCHARGED.  REMOVED AND REPLACED NR 4 ENGINE FIRE BOTTLES, INSTALLED 4 SQUIBS ON SAME.  ACCOMPLISHED A COMPLETE ELECTRICAL WIRING SHAKE OF NR 4 ENGINE FIRE WARNING SYSTEM.  REMOVED AND REPLACED CONNECTOR ON FWD END OF RT FAN FIRE LOOP NR 4 ENGINE.  RECONNECTED NR 4 ENG CSD, FIRE WARNING AND GENERATOR OPS NORMAL ON NR 1 AND NR 4 ENGINE RUN.
